Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stability results for Houghton groups

Peter Patzt and Xiaolei Wu

Algebraic & Geometric Topology 16 (2016) 2365–2377
Bibliography
1 R Bieri, H Sach, Groups of piecewise isometric permutations of lattice points, preprint (2016) arXiv:1606.07728
2 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
3 K S Brown, Finiteness properties of groups, from: "Proceedings of the Northwestern conference on cohomology of groups", J. Pure Appl. Algebra 44 (1987) 45 MR885095
4 J Burillo, S Cleary, A Martino, C E Röver, Commensurations and metric properties of Houghton’s groups, preprint (2014) arXiv:1403.0026v1
5 T Church, J S Ellenberg, B Farb, FI-modules and stability for representations of symmetric groups, Duke Math. J. 164 (2015) 1833 MR3357185
6 T Church, J S Ellenberg, B Farb, R Nagpal, FI-modules over Noetherian rings, Geom. Topol. 18 (2014) 2951 MR3285226
7 A Hatcher, N Wahl, Stabilization for mapping class groups of 3–manifolds, Duke Math. J. 155 (2010) 205 MR2736166
8 C H Houghton, The first cohomology of a group with permutation module coefficients, Arch. Math. (Basel) 31 (1978/79) 254 MR521478
9 A Putman, S V Sam, Representation stability and finite linear groups, preprint (2014) arXiv:1408.3694
10 N Wahl, O Randal-Williams, Homological stability for automorphism groups, preprint (2015) arXiv:1409.3541v2